MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SACETT SUCTION ABOVE THE CUFF TRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SACETT SUCTION ABOVE THE CUFF TRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/189/070
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cuff did not inflate.The event occurred in (b)(6) 2023.This occurred during patient use.No patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3: month and year of event have been provided, day is unknown.D4: lot number, expiration date, full udi number, and h4: manufacture date are unknown; no information has been provided to date.H3 - other: device has not been returned for investigation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6.Evaluation codes: updated.Device investigation: one device was received for investigation.The device was visually inspected and functionally tested.The reported complaint was confirmed as the device would not inflate as it was detached from the tube.There was not enough solvent in the joint of the product.A review of the device history records could not be completed as no lot number was provided by the customer.
 
Additional Manufacturer Narrative
D4: insufficient information was provided to be able to determine the full udi.Udi related data quality updates only.

Brand Name
PORTEX SACETT SUCTION ABOVE THE CUFF TRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18366000
Report Number9617604-2023-00021
Device Sequence Number15457504
Product Code BTR
UDI-Device Identifier15019315059520
UDI-Public(01)15019315059520
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number100/189/070
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2023
Supplement Date Received by Manufacturer03/06/2024
07/31/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date04/02/2024
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown